# SDR EE4Y2023031017377

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N314NV
- Make and model: Airbus A319-111
- Aircraft serial: 2360
- Aircraft time: 47,561 hours, 33,091 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Profile
- Part number: UNK
- Part serial: UNK
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION LOWER FUSELAGE AFT CARGO COMPARTMENT AT FR56, BETWEEN 260 AND Y 680 PROFILES WITH ELONGATED HOLES WAS FOUND. THE AFFECTED PROFILES WERE REPLACED IAW A319 SRM 51-72-11-911-001 PARAG 2 REV 140 DATE 02-01-2022 AND DRAWING D53974965 ISSUE 5. THIS REPAIR IS CAPTURED WITH COOPESA JOB A1M100 ITEM 1-18
